# SDR UALA2012050302615

- Difficulty date: May 1, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 45,883 hours, 18,138 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S HAND MICROPHONE INOPERATIVE, SWAPPED THE CAPTAIN'S MICROPHONE WITH THE FIRST OBS'S MICROPHONE.    INSTALLLED NEW MICROPHONE.
